# SDR DXTA2025101005246

- Difficulty date: October 8, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N446QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500622
- Aircraft time: 4,423 hours, 3,391 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR PRESENT IN COCKPIT AND CABIN WITH ACS OPERATING.    RAN OZONE CONVERTER FOR MULTIPLE CYCLES WITH VCS ON AND OFF NO FURTHER DEFECTS NOTED AT THIS TIME IAW EMS 505 MM 12-23-00
